# SDR DHL2003809004

- Difficulty date: November 8, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ENTRY DOOR JAMS AND IS VERY HARD TO OPEN FROM THE GALLEY SIDE.  ADJUSTED DOOR PER SMM AND M/M 51-10-0.
